Ideal equivalences for almost real-compact spaces

I. E. Blum; Srinivasa Swaminathan

Commentationes Mathematicae Universitatis Carolinae (1980)

  • Volume: 021, Issue: 1, page 81-95
  • ISSN: 0010-2628

How to cite

top

Blum, I. E., and Swaminathan, Srinivasa. "Ideal equivalences for almost real-compact spaces." Commentationes Mathematicae Universitatis Carolinae 021.1 (1980): 81-95. <http://eudml.org/doc/17018>.

@article{Blum1980,
author = {Blum, I. E., Swaminathan, Srinivasa},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {almost real-compact spaces; generalizations of realcompactness; ideals of continuous functions},
language = {eng},
number = {1},
pages = {81-95},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Ideal equivalences for almost real-compact spaces},
url = {http://eudml.org/doc/17018},
volume = {021},
year = {1980},
}

TY - JOUR
AU - Blum, I. E.
AU - Swaminathan, Srinivasa
TI - Ideal equivalences for almost real-compact spaces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1980
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 021
IS - 1
SP - 81
EP - 95
LA - eng
KW - almost real-compact spaces; generalizations of realcompactness; ideals of continuous functions
UR - http://eudml.org/doc/17018
ER -

References

top
  1. BLAIR R. L., On ν -embedded sets in topological space, Topo 72 - General Topology and its Applications, Second Pittsburgh International Conference, Springer Verlag, N.Y., pp. 46-79. MR0358677
  2. DYKES N., Generalizations of Realcompact Spaces, Pac. J. Math. 33 (1970), 571-581. (1970) Zbl0197.19201MR0276928
  3. FROLÍK Z., A Generalization of Realcompact Spaces, Czech. Math. J. 13 (1963), 127-138. (1963) MR0155289
  4. GILLMAN L., JERISON M., Rings of Continuous Functions, Van Nostrand, Princeton, N.J., I960. Zbl0327.46040MR0116199
  5. HARDY K., WOODS R.G., On c-realcompact Spates and locally Bounded Normal Functions, Pac. J. Math. 43 (1972), 647-656. (1972) MR0365497
  6. JOHNSON D. G., MANDELKER M., Functions with Pseudocompact Support, Gen. Top. Appl. 3 (1973), 331-338. (1973) Zbl0277.54009MR0331310
  7. MACK J., On a Class of Countably Paracompact Spaces, Proc. Amer. Math. Soc. 16 (1965), 467-472. (1965) Zbl0134.41403MR0177388
  8. MACK J., JOHNSON D. G., The Dedekind Completion of C ( X ) , Pac. J. Math. 20 (1967), 231-243. (1967) MR0211268
  9. MANDELKER M., Supports of Continuous Functions, Trans. Amer. Math. Soc. 156 (1971), 73-83. (1971) Zbl0197.48703MR0275367
  10. MROWKA S., On the Union of Q-spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astr. Phys. 6 (1958), 365-368. (1958) MR0102786
  11. PITTAS P. A., SWAMINATHAN S., Uniform space of countably paracompact character, Proc. Japan Academy 47 (1971), 859-860. (1971) MR0319145
  12. RIORDAN D., Cozero Sets and Function Space Topologies, Ph.D. Dissertation, Carleton University, Ottawa, Ontario, Canada, 1972. (1972) 

NotesEmbed ?

top

You must be logged in to post comments.